It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-19-2007, 01:58 PM   #1
Member
(female)
 
Join Date: Oct 2007
Location: Denver
Posts: 72
wheninrome1313 HB User
What Now?!?

Alright, I was doing well on the taper and then last night I decided to taper down another quarter (about 7.5 mgs from a 30mg Oxicodone pill) and on the way to work I hit 4 hours and I was already starting to feel a little restless. Then come 6 hours I got sweats and by 7 hours panic was kicking in! This process usually starts at 6 hours, allowing me to make it to 8 sometimes even 10 hours before I have to take my next dose. I am 30mgs away from the haflway point and I am wondering why that happened. Was it because it was too soon? (it had been 3 days from my last cut back and I usually wait 5-7 depending on how I feel) Or has anybody else found that the lower in does they are, the less time they have before WDS kick in. I hope that isn't the case, because what will I do when I come down another pill and another. I will be getting WDS at 2-3 hours?!? Please tell me that isn't the case. The schedule me and my doc worked out it for every 8-10hours. If I go every 6 hours it will be like i am adding a whole other dose. So I hope that I just cut back too soon and I will be able to continue on my scheduled taper. I wonder if I subsitute a 30mg Oxicodone for a 20mg long acting, if that might help be get the my 8 even 10 hour mark. Any thoughts?

 
Old 10-20-2007, 05:01 AM   #2
JCS JCS is offline
Senior Member
(male)
 
Join Date: Feb 2005
Posts: 199
JCS HB User
Re: What Now?!?

Just hang in there and do what your Doctor says to do................it is not going to be easy..........but if you can stick to it soon you will be FREE.......and that is such a great feeling

KEEP UP THE GOOD WORK IT IS SO WORTH IT

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What do you suggest - a little feeback, please Hiya Relationship Health 71 10-15-2005 03:49 PM
To all my friends, what should I do? StormGirl Relationship Health 74 04-23-2005 05:10 PM
Tell Me What This Is finallypretty Anxiety 6 01-22-2005 09:24 PM
Tell me What this is finallypretty Bipolar Disorder 3 01-21-2005 05:40 AM
What should I do? Stevo182 Sexual Health - Teens 16 11-29-2004 09:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!